# SDR UPS08M52356

- Difficulty date: April 4, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FUEL TANK LOWER NR 41 STRINGER END SUSPECT CRACK.  HFEC INSP C/O & FOUND CRACK APPROX 8.5 INCH.  LEFT WING NR 41 STRINGER END SPLICE REMOVED, ATTACHED CLIP & FASTENERS REMOVED.  SLOT OUT CRACKED AREA C/O.  HFEC INSP C/O ON REWK AREA, FOUND NO CRACK EVIDENT.  REPAIR ARROW HEAD FITTING FAB, FPI C/O & FOUND NO CRACK EVIDENT.  REPAIR ARROWHEAD FITTING & ATTACH CLIP INSTALLED.  SEALANT APPLIED ON STR 41 REPAIR AREA.  LEAK CHECK OK.
